# SDR DHL2001726006

- Difficulty date: October 6, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD INSPECTION- AIR CONDITIONING BAY STR 26R SHOW BULGING AND CRACK CORROSION AT DIFFERENT SPOTS FROM 720 THRU 740.  CUT OUT AND REMOVED CRACKED AND CORRODED SECTION OF STRINGER 26R FROM STA 740 TO STA 720 IAW B727 SRM 53-10-3 FIG 1.  REMOVED SURFACE CORROSION ON SKIN, FOUND TO BE WITHIN LIMITS. INSTALLED STRINGER REPAIR PER SRM B727 53-10-3 FIG 1 DETAIL 1.
